DALIAN UNIVERSITY OF TECHNOLOGY
Login
中文
Home
Scientific Research
Research Projects
Published Books
Patents
Paper Publications
Research Field
Teaching Research
Teaching Achievement
Teaching Information
Teaching Resources
Awards and Honours
Other Rewards
Academic Honor
Scientific Awards
Enrollment Information
Student Information
My Album
Blog
Current position:
Home
>>
Scientific Research
>>
Paper Publications
Lu Yufeng
Personal Information
Professor Supervisor of Doctorate Candidates Supervisor of Master's Candidates
Paper Publications
[181]Key, Fatemeh Azari, Lu, Yufeng, Yang, Rongwei, FA (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Liaoning, Peoples R China..On numerical invariants for homogeneous submodules in H-2 (D-2)[J],NEW YORK JOURNAL OF MATHEMATICS,2017,23:505-526
[182]卢玉峰, 丁晓娟, 刘浏.多圆盘调和Hardy空间上的对偶Toeplitz算子[J],辽宁师范大学学报(自然科学版),2016,39(3):289-294
[183]Yang, Jing Yu, Hu, Yin Yin, Lu, Yu Feng, Yu, Tao, YY (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China..Commuting Dual Toeplitz Operators on the Harmonic Dirichlet Space[J],ACTA MATHEMATICA SINICA-ENGLISH SERIES,2016,32(9):1099-1105
[184]林鸿钊, 胡寅寅, 卢玉峰.双圆盘加权Dirichlet空间上Toeplitz算子的约化子空间[J],数学年刊. A辑,2016,37(3):311-328
[185]Yang Jingyu, Lu Yufeng, Wang Xiaoying.Algebraic Properties of Toeplitz Operators on the Harmonic Bergman Space[J],数学研究及应用,2016,36(4):495-504
[186]卢玉峰.(m,λ)-Berezin transform on the weighted Bergman spaces over the polydisk[J],J. Funct. Spaces,2016,1(1):1-11
[187]刘浏, 卢玉峰.On the Simultaneous Stabilization of Linear Time-Varying Systems[J],Journal of Mathematical Research with Applications,2016,36(3):341-350
[188]卢玉峰, 刘浏.Algebraic Properties of Dual Toeplitz Operators on Harmonic Hardy Space over Polydis[J],Journal of Mathematical Research with Applications,2016,6(06):703-710
[189]Li, Ran, Lu, Yufeng, R (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China..(m,lambda)-Berezin Transform on the Weighted Bergman Spaces over the Polydisk[J],JOURNAL OF FUNCTION SPACES,2016
[190]Hu, Yinyin, Lu, Yufeng, Yu, Tao, YY (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China..Properties of Commutativity of Dual Toeplitz Operators on the Orthogonal Complement of Plurihar...[J],JOURNAL OF FUNCTION SPACES,2016
total289 19/29
first
previous
next
last
Page